Vicodin withdrawal tramadol

Common Questions and Answers about Vicodin withdrawal tramadol

vicodin

Avatar m tn Does Tramadol have as much SSRI in it as Zoloft? Does 100mg of Tramadol have as much SSRI as say 50mg of Zoloft? I was taking Tramadol while I was going through Zoloft withdrawal and I'm just wondering if I stunted the healing process of my Zoloft withdrawal. My body and mind still don't feel 100% since quitting Zoloft, but it's definitely getting better.
Avatar f tn Vicodin will probably suppress your withdrawal symptoms while in your system. Tramadol withdrawal is usually easier and faster than Vicodin. Usually will be 3 days and then starts getting easier. Have you spoken to your doctor about your plans to withdrawal? May be he can help you through your symptoms just for a short few days.
Avatar m tn Will taking Tramadol interfere with my Zoloft withdrawal recovery, since it's an SSRI? I take only 2 Tramadol tabs a day. (Each tab is 50mg) I was on 50mg Zoloft when I quit taking it cold turkey.
Avatar n tn The reason you're not feeling any better pain-wise is because tramadol is weak as pain medications go. It's not as strong as Vicodin. The reason you're not having any withdrawal symptoms from the Vicodin though is because the tramadol is still stimulating your MU receptors, which are the same receptors that the Vicodin attaches to, therefore as far as your body is concerned, you are still taking a narcotic. That's the problem with tramadol.
Avatar f tn I have been a vicodin addict for many years on and off and have now been taking tramadol 400mg daily for about 4 months with an occasional bought of a week or so of 50-80 mgs of vicodin daily. I would like to know how bad withdrawal will be at this level when compared to withdrawal coming off of 200-300 mg of vicodin which I have done in the past. I have also withdrawn from Cymbalta which was hell and lasted for over 30 days.
Avatar f tn I have been taking vicodin and tramadol for over 15 years and really want to stop taking them because they are ruining my life. But the pain from withdrawal is unbearable. I am at my wits end n don't know how to ease the withdrawal symptoms. Any ideas?
6884999 tn?1385764179 thank you I had no idea tramadol was like this I am up to 4 to 5 a day vicodin 10 miligrams each and 2 tramadol so I thaught increase tramadol lower vicodin God am I glad I found this site.
Avatar m tn Hi all, I had been on Xanax 2mg,Vicodin 5/500mg and Tramadol 50mg for 2 yers(Xanax and Tramadol) and 1 year(Vicodin)taking 8 to 10mg Xanax and 2 to 4 pills of tramadol and Vicodin daily. I am slowly weaning off the Xanax, I'm on day 53 and down to 6.75mg and quit cold turkey the tramadol and the vicodin 16 days ago.
1325193 tn?1450127436 I have using vicodin and tramadol on and off for the past few months about 4. Recently I went about a week of taking tramadol 6 most days until taking 10 the last time. I have some vicodin 7.5 and just started taking it. I haven't had the trams for a for one full day, but did take the vicodin.6 today. My question is, I am start to shake and have panic attacks. Is this a withdrawal from the trams? can I still have withdrawal even though I am taking the vicodin???
Avatar m tn Hey all! I used Vicodin 7.5 for years. I always had Tramadol that always helped with the withdrawal. I have since had to use Dilaudid instead. I notice the Tramadol does not seem to reduce the withdrawals. At least physical symtpms such as sweating, insomnia, and discomfort persist. This was pretty much taken care of with Tramadol after running out of Vicodin. I also get this horrible hot/cold feeling in my arms. I do not think I ever experienced this with Vicodin.
Avatar m tn I was on Tramadol for only 7 days to help with my Vicodin withdrawal. It really helped because I felt no bad symptoms from the Vicodin withdrawal. Anyway, today is the first day without taking Tramadol and I'm feeling extreme apathy, irritability, and depression. I'm getting REALLY pissed at every little thing and some things are making me emotional and I even cried for a long time and I NEVER cry. Is it possible to be going through Tramadol withdrawals so soon and so severely?
Avatar m tn I have found that tramadol can cause the same withdrawal symptoms as Percocet or Vicodin .. The great thing about tramadol is it seems to be more effective against pain lasting longer than the others making it easier to space the doses further apart in turn making it easier to lower your doses slowly .. But you should consult your dr before you just quit. My dr told me tramadol was not addictive .. He was incorrect so hopefully your dr is a little more informed then mine .
Avatar m tn With you saying you are going to take a vicodin to help with the withdrawals is addictive behavior. There is no difference in taking vicodin, tramadol, or anything else in the opiate or opioid family. From what I have read, tramadol should be tapered due to the risk of seizures. You may want to consider getting back on the tramadol and doing a slower taper. If tapered properly you will feel little to no withdrawals. I know you say you are not addicted yet, but please be very careful.
Avatar n tn Sounds like Tramadol is addictive from what I have read.. I am off the Vicodin for 3 days now. My doctor said I could take a Tramadol a day to help with pain. I took one the other day (not everyday). But wow..I asked her if it was addictive because I want to be totally off the Narcotics. She said no It is not addicitve... WHat the heck... Anyway I am dumping the Tramadol..I have come too far to let something else take hold of me. Also I read that Xanex is addictive..bad.
Avatar n tn today is day 4 of withdrawal from Dr prescribed 50mg tramadol. I was taking 300-400 mg daily for 2 months for pain post bad hysterectomy a year ago. I just discovered drug dependency a couple of weeks ago when I quit taking the drug for a day due to no pain. I had the worst night of my life and got relief almost immediately after taking the drug again. I have taken hydrophone, codeine, Vicodin, and others post surgery as the Dr recommended and have never had a problem with addiction.
Avatar f tn Tramadol has generally a worse withdrawal then Vicodon but not that much difference for most people. Tramadol also helps deppression even if you know it or not and therefore is best to be tapered off slowly. I want to say that usually that doesn't work and would be best to go cold turkey but check with a doctor first. How long have you been taking it and how much of each drug? I want to also give some advice if you find it too hard to quit then I would recommend rapid detox.
Avatar f tn So i went to my Doc and told him what was going on and asked him if there is anything out there not addicting and he told me Tramadol is not. I was on Tramadol for 7-8 months and they did not do as well for pain as the Vicodin did also felt very detached from everything. Of course i ran out one day with the Tramadol and was now up to 6tabs. daily. I went in severe whithdrawl could not sleep stay warm keep warm and the shakes. Went to the clinic my Doc was out and talked to someone else.
Avatar m tn MUCH easier to detox Vicodin than Tramadol....................boy I have been trying to get off Tramadol for 2 months now....I can get off Vicodin cold turkey and feel great in 10 days...tramadol, you have to taper and go to hell ... i'm in hell right now, after 2 months and just wish i was detoxing vic's instead of trams....... just never ever take tramadol for al longggggggggggg time...get off it as quick as you can and never go back!
Avatar m tn Hi there, and welcome to the forum. Congrats on the 14 days. I do not have much experience with Tramadol, but I've read that it can be very difficult to quit cold turkey due to the seizure risk. I'm not sure why the withdrawal symptoms are just now kicking in for you. You said that you were prescribed them by your doctor. Are you able to discuss this with him/her? That, would really be best. I would not think you would still be at risk for seizures at this point, but I can't be sure.
Avatar f tn I quit taking tramadol 7 days ago. I knew there was going to be withdrawal, depression...the whole 9 yards. I had some left over medications to help me over the last week. These meds were vicodin and valium. I had 5 vicodin and still have 5 valium left. I took 1 vicodin a day, and 1/2 to 1 valium at night.
Avatar n tn I have chronic neck pain from a disk protrusion in my neck - I was in a car accident over a year ago and it's so overwhelming I can barely stand it. Technically, yes, I have abused my vicodin prescription - I take about 6 or 7 5/350's and I'm about to run out - 9 days before my refill is due. I can't ask for another early refill - my doctor is going to flip out if I do. I've tried the slow release oxycodone but it makes me too tired and I absolutely prefer vicodin.
Avatar m tn The Seizure scared me sooo much that I have no desire to take anymore tramadol. The withdrawal is highly suprising me tho. I am using approximately 20-30mg of Hydrocodone a day to get off the tramadol. Question 1 is this considered cold turkey and am I flirting with another seizure. (stopping tramadol but using vicodin)? Or am I okay and is this not considered cold turkey. My seizure was sunday night. monday I took 3 tramadol(300mg) Tuesday, wens and thursday no tramadol just vicodin.
Avatar n tn My husband is trying to come off of tramadol and vicodin. He has taken it for years but just had surgery to repair 2 of 8 herniated disks. He is not doing well and at this point I am wondering why he needed to get off the tramadol at all?? I understand why long term use of Vicodin is harmful, but if he can stay steady @ 10 tram's a day, why NOT?